# SDR SWAA2013061817287

- Difficulty date: June 11, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 55,414 hours, 44,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL CRACKED STA 907, STR 4R.  R & R CHANNEL IAW DWG.
